Differential and Integral Equations

On the semiconductor drift diffusion equations

Hugo Beirão da Veiga

Full-text: Open access

Abstract

In [2] we proved global boundedness for the system (1.1); see Theorem 1.1 below. Here we show global existence for weak solutions (Theorem 1.2), existence of a global bounded attractor (Theorem 1.3), and strong continuous dependence on the data (Theorem 1.4) for the weak solutions.

Article information

Source
Differential Integral Equations, Volume 9, Number 4 (1996), 729-744.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969884

Mathematical Reviews number (MathSciNet)
MR1401434

Zentralblatt MATH identifier
0859.35055

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 35K57: Reaction-diffusion equations 82D99: None of the above, but in this section

Citation

Beirão da Veiga, Hugo. On the semiconductor drift diffusion equations. Differential Integral Equations 9 (1996), no. 4, 729--744. https://projecteuclid.org/euclid.die/1367969884


Export citation